# SDR AALA20050355

- Difficulty date: May 26, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS ABOVE ROWS 12 TO 16 AND 22 TO 29 INOPERATIVE.  REPLACED BATTERY PACKS FOR CEILING EMERGENCY LIGHTS ABOVE ROWS 12 TO 16 AND 22 TO 29.  SYSTEM GROUND CHECKED NORMAL OPERATION.
